Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from leg Cellulites, legs swollen with purple bruise, taking antibiotics. Is it serious?

my mother is on antibiotics for leg cellulitus- into the 4th day of a 7 day course. Today her legs have become more swollen and one has developed a six inch purple bruise down the shin. She is very tearful and says she feels unwell, dizzy when she gets up.She does not have a temperture and she has been eating ok?Do we need to be worried that it is getting more serious?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response

I would advice you to take your mother to the ER immediately based on the symptoms you have described. It is important to find out if the antibiotic is working properly or whether intravenous infusions would be required. Also, she would need to be investigated for the development of any abscess or thrombosis of deep veins in her leg. Time is extremely important in these cases so it is preferable that you act fast!
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor